# SDR 06FDEA03857

- Difficulty date: November 3, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 35,999 hours, 8,093 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, SEAT TRACK AT STA 475, X = 8 CROWN AREA FOUND BROKEN.  REPAIR CARRIED OUT BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 495 TO STA 525, X = 8 AS PER SRM 53-70-00 FIGURE 1 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
